MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 13jun2025.It was reported that the coil could not be advanced and was stretched.The target lesion was located in the internal iliac artery.An 8mm x 40cm interlock.035 coil was selected for transcatheter internal iliac artery embolization.During the procedure, when the catheter was advanced, it was found that it could neither be advanced further nor pulled back.An attempt was made to push it through but failed.Due to the tightness, pulling it back caused the coil to stretch, and it could not be used again.The procedure was completed with another of same device.There were no patient complications as a result of this event.The patient status was stable post procedure.However, device analysis revealed that the main coil was detached at the coil arm.
 
Additional Manufacturer Narrative
E: 1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the main coil was returned for analysis.Visual and microscope inspections revealed that the main coil was bent, stretched and detached at the coil arm section.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified with the device.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22470777
Report Number2124215-2025-45219
Device Sequence Number11786367
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)261108(10)32825511
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0032825511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: 5 F CORDIS.
Patient Age37 YR
Patient SexMale
Patient Weight70 KG